# SDR CKSA97149

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809CK
- Make and model: Doug DC-8-55
- Aircraft serial: 45803
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 879
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION, FOUND LEVEL 2 CORROSION FS 879 RBL 60 FLOORBEAM CORRODED.  REMOVED CORROSION OUT OF LIMITS IAW 53-2-0.  INSTALLED REPAIR DOUBLER IAW AIA SKETCH AIA/E/2495 REV A EA 97-013.  CORROSION TASK CARD NUMBER 5700-0552.  NON-ROUTINE TASK CARD NUMBER 93315.
